Slight extensions of four celebrated Tandori theorems

Research output: Contribution to journalArticle

Abstract

In this note we return to some problems of general orthogonal series examined most intensively at the fifties. We show that the monotonicity conditions in four fundamental theorems of K. Tandori can be replaced by weaker assumptions.

Original languageEnglish
Pages (from-to)445-450
Number of pages6
JournalActa Scientiarum Mathematicarum
Volume77
Issue number3-4
Publication statusPublished - Dec 1 2011

    Fingerprint

Keywords

  • Convergence
  • Orthogonal series
  • Summability

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this